# SDR COM11836

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2054000100
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR CONTROL HANDLE COULD NOT BE MOVED TO RETRACT THE GEAR.  REPLACED NLG PROXIMITY WOW SWITCH AND HARNESS ASSY.
